I am a healthy 45-year-old, non-smoking female. My current medications include Wellbutrin (150 mg), Dexilant (60 mg), Bisoprolol (5 mg) for PVCs, and Marvelon. We have had a stomach virus throughout our family, and I have had it for seven days (my husband had it for about five days and our son for about six days). I took a COVID test, and it was negative. I have not had vomiting, but I did have diarrhea on day five. I mostly have a lot of nausea. I have not been able to eat much this whole week. I thought I was beginning to feel better yesterday, but today was much worse again. My stomach was sore most of the day, and I felt achy. Tonight the sore stomach and nausea have been terrible. I took two tablets of Pepto-Bismol almost an hour ago, and I think it helped the soreness in my stomach but not nausea. I have tablet Zofran 4 mg. Here are my questions:
1) Can I take Zofran with Pepto-Bismol? If so, do I need to wait a certain amount of time between them, like an hour?
2) If I take the Zofran, can I continue to take the Pepto-Bismol?
3) Can I take Tylenol or Ibuprofen with the Pepto-Bismol and Zofran for the aches?
4) I have been told different things about Zofran. I have 4mg, so I usually take one tablet every four or eight hours, depending on how I feel. However, I was told I could take two tablets at once (8 mg) every eight hours. Is that true?
5) I know Zofran should relieve nausea, but does it ever cause nausea?
6) Is it normal for a stomach virus to last a week or longer? It feels like it does not want to get better
Thank you very much. I would appreciate a response as soon as possible.
Welcome to icliniq.com.
I understand your concern.
You can take tablet Zofran (Ondansetron) and tablet Pepto-Bismol together. No need to keep a gap between these two. You can continue taking tablet Pepto-Bismol. You can take a painkiller for aches. But not together, after one hour. Start with tablet Zofran 4 mg. Suppose it controls your nausea, then there is no need for a higher dose. However, if you still feel nauseous after 4 mg, you can try 8 mg. Tablet Zofran will not cause nausea. Stomach virus does not normally last for a week or longer. Usually, it starts improving in three to five days.
What about your other family members? Do they still have symptoms? Have you consumed any outside, unhealthy food in the last week? Please reply to me with answers to the above-asked questions so that I can guide you better.
I wish you good health. Thank you.
Thank you so much for your quick response.
If I take tablet Zofran 4 mg and it does not work, do I need to wait four or eight hours to take 8 mg? Can I take the second dose if it has only been an hour or two?
We all got sick seven days ago. Our son vomited all night long. We took him to the emergency room to make sure he was not dehydrated. We all felt nausea, sore stomachs, fatigue all week. My son and husband began to feel better after five to six days. I am still feeling sick, and today was worse as my bowels are very gassy, and I have no appetite. Our daughter was sick ten days before, but she improved in a day, so I am not sure if that is related. She has not been ill while we have been. We mostly eat the same foods, so I am unsure if it could be food poisoning. As I mentioned earlier, three of us got sick within 24 hours.
Should I call my doctor tomorrow morning? Could this be bacterial? Thank you.
Welcome back to icliniq.com.
First, take the tablet Zofran 4 mg. Then, wait for four to six hours. If the symptoms do not improve, you can take tablet Zofran 8 mg. I do not think it is a bacterial infection because you do not have a fever.
Are your bowel movements normal? Do you have diarrhea and constipation? Do you pass more flatus? Do you take more curd, yogurt, and buttermilk?
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Do you have a headache associated with it ... Read fullCan Mensovit Plus tablet affect the success rate of pregnancy?
.. have side effects for sure as every medicine has. It may cause nausea, diarrhea, vomiting, breast tenderness, headache. Taking them after meals can help reduce the intensity of these side effects and use of antiemetic drugs (for example Domperidon... Read fullI have stomach pain below the breast on the left side. Please help.
.. suffering from constipation. Because of it, you have stomach pain below the breast on the left side with difficulty in depositing waste. When there is constipation, the waste does not get clear entirely from the bowel. This results in bowel enlarg... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a General Medicine Physician Now